Differential and Integral Equations
- Differential Integral Equations
- Volume 21, Number 7-8 (2008), 653-664.
Construction of singular solutions for elliptic problem of fourth order derivative with a subcritical non-linearity
Differential Integral Equations, Volume 21, Number 7-8 (2008), 653-664.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 35B25: Singular perturbations 35C20: Asymptotic expansions 35D30: Weak solutions 35J91: Semilinear elliptic equations with Laplacian, bi-Laplacian or poly- Laplacian
Abid, Imed; Baraket, Sami. Construction of singular solutions for elliptic problem of fourth order derivative with a subcritical non-linearity. Differential Integral Equations 21 (2008), no. 7-8, 653--664. https://projecteuclid.org/euclid.die/1356038616